| Model Number |
AU00T0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported with a description of the intraocular lens(iol) appeared scratched before insertion into the anterior chamber and therefore was not implanted.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).